# SDR AALA202502265667

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,261 hours, 29,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR FLIGHT ATTENDANT FLASHLIGHT SEAL IS BROKEN. MAINTENANCE REPLACED FLASHLIGHT BATTERY AND RESEALED PER AMM 25-65-00.
